# SDR AALA202112202857

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737*
- Aircraft serial: 29523
- Aircraft time: 63,474 hours, 25,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D EMERGENCY LIGHT COVER LOOSE. RE-SECURED LIGHT COVER PER AMM 33-51-14.
